Hi, I wasn't sure where to post since I am a female (30 y/old hypopit)... but I think you guys can help me out here... so any advice would be greatly appreciated :sifone: When I first started cortisol treatment I had to take HC every two hours otherwise I'd get the diarrhea and shaky. So I was put on prenisolone instead. Around the same time, it was found that I had high renin and low aldosterone, so I was put on florinef as well. This was all good until I started HGH. The problem is that since taking it, I get periods of restlessness and fogginess. In addition, I get extremely sleepy after eating and spasm in my eyelids if I eat starchy vegies (caveman diet). I did have temporary relief after reducing testosterone (30%) and thyroid (30%)... but now it's back in force and I just can't 'shake-it'. I take 0.8 IU HGH at night and another 0.2 IU at about 3am - so 0.3mg total. I take 2.5mg pred and 4mg HC at 5:30am and another 2.5mg pred at 9:30am. I have read to pred can cause problems with growth hormone, but I'm wondering if this is only when it is taken in supraphysiological doses? Or could some other hormone interaction be causing a problem?